# SDR CAL950793

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69333
- Make and model: Boeing 7373T0
- Aircraft serial: 23571
- System (JASC): 4920 · APU Core Engine
- Part: Gasket
- Condition: Leaking
- Location: Apu Burner Can
- Component: Garrtt, Q38042861
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

FLT NR 0220 - CLE - THE APU WAS STARTED ON SHORT FINAL INTO CLE, THEN ON LANDING ROLL OUT THE APU FIRE WARNING ACTIVATED.  THE APU WAS SHUT DOWN AND THE FIRE BOTTLE WAS DISCHARGED.  THE FIRE WARNING CEASED.  THE FIRE DEPARTMENT WAS ALERTED AND OBSERVED NO FIRE OR SMOKE.  MAINTENANCE INSPECTED THE APU EXHAUST, ELEVATOR, AND RUDDER WITH NO EVIDENCE OF FIRE NOTED.  MAINTENANCE FOUND A LEAK AT THE APU BURNER CAN GASKET.  A NEW GASKET WAS INSTALLED ON THE BURNER CAN.  THE APU WAS RUN SEVERAL TIMES WITH PACKS OPERATING AND NO PROBLEMS WERE NOTED.  THE APU FIRE BOTTLE WAS REMOVED AND REPLACED.  (M)
